# SDR PCAA0310122

- Difficulty date: October 11, 2003
- Submitted: October 18, 2003
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 25,150 hours, 27,479 cycles
- Engine: Pwa PW120A
- Engine time: 27,325 hours, 30,202 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Dirty
- Location: Cockpit
- Part time: 27,325 hours, 30,202 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

SYR-FLIGHT NR 3629. CREW REPORTED THAT THE NR 2 ENGINE POWER UPTRIM PARTIALLY ACTIVATED DURING TAKEOFF. CREW EXPERIENCED REPEATED NR 2 ENGINE SURGING.  ENGINE WAS SHUT DOWN, AND AIRCRAFT RETURNED TO SYR, LANDING WITHOUT FURTHER INCIDENT. MAINTENANCE CLEANED THE POWER LEVER SWITCHES FOR THE PROPELLER AUTOFEATHER SYSTEM.  OPERATIONAL CHECK DURING GROUND RUN OF AIRCRAFT WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
